Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 105, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 6:37 AM CDT for Stearns County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2022, 6:37 AM CDT (11:37 UTC)
- Expired
- May 12, 2022, 7:00 AM CDT
- In force
- 23 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Stearns County, MN
The radar
The Minneapolis radar (KMPX), 123 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 439 m²/s²
- 0-3 km storm-relative helicity
- 580 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.2
The text
As transmitted.
091
WUUS53 KMPX 121137
SVRMPX
MNC145-121200-
/O.NEW.KMPX.SV.W.0105.220512T1137Z-220512T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
637 AM CDT Thu May 12 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Stearns County in central Minnesota...
* Until 700 AM CDT.
* At 637 AM CDT, a severe thunderstorm was located 6 miles northeast
of Belgrade, or 27 miles north of Willmar, moving northeast at 35
mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Melrose around 655 AM CDT.
Other locations in the path of this severe thunderstorm include St.
Anthony, Albany and Freeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4560 9438 4541 9486 4541 9495 4552 9512
4578 9480 4577 9467
TIME...MOT...LOC 1137Z 227DEG 29KT 4552 9490
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
NDC2 follow-up statements
719
WWUS53 KMPX 121147
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
647 AM CDT Thu May 12 2022
MNC145-121200-
/O.CON.KMPX.SV.W.0105.000000T0000Z-220512T1200Z/
Stearns MN-
647 AM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHWESTERN STEARNS COUNTY...
At 647 AM CDT, a severe thunderstorm was located 6 miles south of
Melrose, or 30 miles west of St. Cloud, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Melrose around 655 AM CDT.
Other locations in the path of this severe thunderstorm include
Albany, Freeport and St. Anthony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4545 9475 4561 9501 4578 9480 4577 9467
4560 9438
TIME...MOT...LOC 1147Z 227DEG 29KT 4558 9481
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
NDC155
WWUS53 KMPX 121154
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
654 AM CDT Thu May 12 2022
MNC145-121204-
/O.EXP.KMPX.SV.W.0105.000000T0000Z-220512T1200Z/
Stearns MN-
654 AM CDT Thu May 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STEARNS COUNTY
WILL EXPIRE AT 700 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 4545 9475 4561 9501 4578 9480 4577 9467
4560 9438
TIME...MOT...LOC 1154Z 227DEG 29KT 4562 9476
$$
NDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:27 AM CDT, 10 minutes earlier.
Area forecast discussion, May 12, 6:27 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 627 AM CDT Thu May 12 2022 .DISCUSSION...(Today through Wednesday) Issued at 249 AM CDT Thu May 12 2022 * KEY MESSAGES: - Elevated storms over South Dakota will need to be watched for strong storm risk over western MN this morning. - Severe storms expected over western MN this afternoon, gradually weakening as they spread east this evening. Overall severe threat is lower than it was Wednesday. - Near-record highs possible today but will depend on cloud cover from morning storms. A brief lull in storms early this morning is accompanied by widespread fog over western and southern MN, some of which is locally dense. A dense fog advisory is in effect for these areas through 13Z, although increasing clouds from the west may warrant an early cancellation for some western MN counties. Meanwhile elevated morning convection is going strong over eastern SD at the nose of a 55-kt 850 hPa jet. High-resolution model guidance has had mixed success resolving this activity, and is highly variable with its eventual evolution later this morning. Some guidance such as the HRRR keeps this activity fairly scattered and quickly lifts it north out of the forecast area, while others suggest a more impactful convective complex spreading east into western and central MN later this morning. Given the tendency for morning elevated convection to outperform model guidance at times (Weds morning for example)...will need to keep an eye on western parts of the CWA for a potential hail risk through the morning. Hot and humid conditions remain on track for this afternoon with the potential to approach record highs (90 at MSP). However this will be highly dependent on cloud cover from the morning convection to the west, which could especially keep temperatures down across northern and western portions of the forecast area. Thus no heat advisories planned at this time. Widespread storms are then expected to fire across South Dakota and Nebraska later this afternoon and race into Minnesota through the late afternoon and early evening. Upper-level ascent for these storms will be extensive and will favor rapid upgrowth into a large convective system, possibly before they even reach the forecast area. Strong instability and modest shear will favor supercells at the onset, capable of very large hail and a few tornadoes. This threat looks to be maximized west of the forecast area across NE/SD. By the time storms reach western Minnesota damaging winds should be the main concern as they congeal into an MCS. A few very strong wind gusts are possible over western MN given the degree of instability. However, conditions look favorable for strong outflow/cold pools which look likely to overcome these storms pretty quickly, and shear profiles do not appear strong enough to keep in balance with the cold pool structure. The result is likely to be an outflow boundary that quickly outraces storms and leads to gradual weakening as storms move into central and eastern MN later this evening. This weakening trend seems supported by nearly all high-res model guidance. Thus, do not expect the widespread severe wind event that was experienced Wednesday evening across the Twin Cities and surrounding areas, and expect that most severe weather this time should remain focused west of US Highway 71. The remainder of the forecast looks fairly quiet with quasi-zonal upper flow settling in over the weekend and into much of next week. Temperatures over the weekend will remain several degrees above normal with much lower humidity values. Next week should see temperatures returning closer to normal, highs in the mid/upper 60s, while chances for more widespread precipitation return by Weds and Thurs. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 622 AM CDT Thu May 12 2022 Stubborn 1/2 to 1/4 mile fog has refused to burn off so far this morning at many of our TAF locations, but should disappear rather quickly with more sun as well as increasing southeasterly winds. Cloud bases will be elevated for much of the day until we begin to see convective cumulus, with most sites seeing TSRA at some point this afternoon and evening. The timing window of TSRA will likely shrink with the 18z TAFs as CAMs get a better handle on how things will evolve storm wise. Winds could gust up to 25kts main at 100-130 for much of the day. KMSP...The main concerns are how long fog will take to dissipate this morning, as well as the prime window for TSRA. CIGS will be mainly VFR once the morning fog is gone, with brief MVFR/IFR possible once TSRA arrives. /OUTLOOK FOR KMSP/ FRI...VFR. Wind SW 10kts. SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts. SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...DPH AVIATION...TDH
Hazardous weather outlook, May 12, 4:44 AM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 444 AM CDT Thu May 12 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 130945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 444 AM CDT Thu May 12 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Strong to severe storms are possible this morning over western Minnesota, and again this afternoon and evening across much of the region. Large hail will be the primary threat this morning, and damaging winds later today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Special weather statement, May 12, 12:37 AM CDT, 6 hours before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1237 AM CDT Thu May 12 2022
WIZ027-120545-
Chippewa WI-
1237 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of southeastern
Chippewa County through 1245 AM CDT...
At 1237 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cadott, or 17 miles northeast of Eau Claire, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Boyd around 1240 AM CDT.
Stanley around 1245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4486 9120 4506 9123 4512 9093 4505 9092
4489 9093
TIME...MOT...LOC 0537Z 256DEG 48KT 4497 9113
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TDHLocal storm report, May 12, 12:52 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1252 AM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM TSTM WND DMG RICE LAKE 45.50N 91.74W
05/11/2022 BARRON WI TRAINED SPOTTER
12-18 INCH PINE TREE UPROOTED. TIME
ESTIMATED BY RADAR.
&&
TDHSpecial weather statement, May 12, 5:25 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
525 AM CDT Thu May 12 2022
MNZ055-056-121100-
Chippewa MN-Swift MN-
525 AM CDT Thu May 12 2022
...Strong thunderstorms will impact portions of Chippewa and Swift
Counties through 600 AM CDT...
At 524 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Appleton to near Watson.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Benson, Lake Hassel, Kerkhoven and Murdock.
This includes the following highways...
U.S. Highway 12 between mile markers 23 and 63.
U.S. Highway 212 between mile markers 36 and 37.
U.S. Highway 59 between mile markers 138 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4542 9570 4541 9538 4519 9524 4506 9524
4492 9572 4493 9573 4495 9580 4496 9582
4498 9582 4500 9585 4527 9604
TIME...MOT...LOC 1024Z 238DEG 41KT 4527 9595 4498 9581
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DPHSpecial weather statement, May 12, 6:16 AM CDT, 21 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 616 AM CDT Thu May 12 2022 MNZ055>057-121145- Chippewa MN-Kandiyohi MN-Swift MN- 616 AM CDT Thu May 12 2022 ...A strong thunderstorm will impact portions of north central Chippewa, eastern Swift and northwestern Kandiyohi Counties through 645 AM CDT... At 614 AM CDT, Doppler radar was tracking a strong thunderstorm 11 miles southwest of Murdock, or 13 miles northeast of Montevideo, moving northeast at 40 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... Kerkhoven and Murdock around 630 AM CDT. This includes U.S. Highway 12 between mile markers 44 and 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4500 9556 4512 9575 4542 9549 4530 9513 TIME...MOT...LOC 1114Z 219DEG 36KT 4512 9559 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH DPH
Special weather statement, May 12, 6:16 AM CDT, 21 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 616 AM CDT Thu May 12 2022 MNZ048-049-055-057-121145- Kandiyohi MN-Stearns MN-Pope MN-Swift MN- 616 AM CDT Thu May 12 2022 ...A strong thunderstorm will impact portions of southeastern Pope, west central Stearns, northeastern Swift and northwestern Kandiyohi Counties through 645 AM CDT... At 615 AM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Brooten, or 20 miles northwest of Willmar, moving northeast at 40 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... Brooten around 625 AM CDT. Belgrade around 630 AM CDT. This includes U.S. Highway 71 between mile markers 140 and 162. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4526 9518 4542 9538 4574 9512 4551 9465 TIME...MOT...LOC 1115Z 219DEG 36KT 4540 9522 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH DPH
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 33 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 63 min |
| May 11, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 29 min |
| May 11, 7:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 39 min |
| May 11, 7:25 PM CDT | Special Weather Statement | MPX | Kandiyohi | 95 min |
| May 11, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 63 min |
| May 11, 7:31 PM CDT | Tornado Warning | MPX | Carver, Scott | 44 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin | 42 min |
| May 11, 7:35 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 55 min |
| May 11, 7:38 PM CDT | Tornado Warning | MPX | Le Sueur, Rice | 37 min |
| May 11, 7:41 PM CDT | Tornado Warning | MPX | Carver, Hennepin | 34 min |
| May 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 47 min |
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 44 min |
| May 11, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 47 min |
| May 11, 8:02 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 43 min |
| May 11, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 42 min |
| May 11, 8:09 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault | 36 min |
| May 11, 8:09 PM CDT | Tornado Warning | MPX | Dakota | 40 min |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Ramsey, Washington | 62 min |
| May 11, 8:23 PM CDT | Tornado Warning | MPX | Anoka, Hennepin, Ramsey | 25 min |
| May 11, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 63 min |
| May 11, 8:33 PM CDT | Tornado Warning | MPX | Blue Earth, Waseca | 26 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 44 min |
| May 11, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 65 min |
| May 11, 8:41 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Morrison, Sherburne | 49 min |
| May 11, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 44 min |
| May 11, 8:48 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 27 min |
| May 11, 8:58 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 92 min |
| May 11, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Waseca | 25 min |
| May 11, 9:22 PM CDT | Tornado Warning | MPX | Goodhue | 38 min |
| May 11, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 27 min |
| May 11, 10:10 PM CDT | Special Weather Statement | MPX | Steele | 35 min |
| May 11, 10:43 PM CDT | Special Weather Statement | MPX | Steele | 32 min |
| May 11, 11:00 PM CDT | Special Weather Statement | MPX | Steele | 90 min |
| May 11, 11:09 PM CDT | River Flood Warning | MPX | Redwood, Renville | 29 days |
| May 12, 2:21 AM CDT | Dense Fog Advisory | MPX | Blue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more | 4 hr |
| May 12, 4:25 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 35 min |
| May 12, 4:59 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 35 min |
| May 12, 5:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 35 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Chippewa | 29 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Stearns | 29 min |
| May 12, 7:05 AM CDT | Special Weather Statement | MPX | Stearns | 25 min |
| May 12, 7:17 AM CDT | Special Weather Statement | MPX | Benton | 28 min |
| May 12, 7:30 AM CDT | Special Weather Statement | MPX | Stearns | 30 min |
| May 12, 7:33 AM CDT | Special Weather Statement | MPX | Stearns | 27 min |
| May 12, 7:36 AM CDT | Special Weather Statement | MPX | Chippewa | 24 min |
| May 12, 7:51 AM CDT | Special Weather Statement | MPX | Kanabec | 24 min |
| May 12, 7:54 AM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 36 min |
| May 12, 8:43 AM CDT | Special Weather Statement | MPX | Pope, Todd | 32 min |
| May 12, 9:00 AM CDT | Special Weather Statement | MPX | Pope, Swift | 30 min |
| May 12, 9:24 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Pope, Swift | 36 min |
| May 12, 10:01 AM CDT | Special Weather Statement | MPX | Kandiyohi, Morrison, Stearns | 29 min |
| May 12, 10:32 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 43 min |
| May 12, 10:34 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 26 min |
| May 12, 10:44 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 46 min |
| May 12, 11:07 AM CDT | Special Weather Statement | MPX | Benton, Stearns | 83 min |
| May 12, 11:26 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne | 49 min |
| May 12, 11:42 AM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 33 min |
| May 12, 11:44 AM CDT | River Flood Warning | MPX | Redwood | 7 days |
| May 12, 12:12 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs, Sherburne | 33 min |
| May 12, 12:23 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more | 82 min |
| May 12, 12:43 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 32 min |
| May 12, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 49 min |
| May 12, 6:02 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more | 58 min |
| May 12, 6:15 PM CDT | Tornado Warning | MPX | Lac qui Parle, Swift | 15 min |
| May 12, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stevens, Swift | 44 min |
| May 12, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 64 min |
| May 12, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 26 min |
| May 12, 6:43 PM CDT | Tornado Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 17 min |
| May 12, 6:47 PM CDT | Tornado Warning | MPX | Kandiyohi, Renville | 13 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 53 min |
| May 12, 6:58 PM CDT | Tornado Warning | MPX | Pope | 17 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.